MathSciNet Relay Station
MathSciNet bibliographic data
MR1359115 51B10
Lenard, A. Ein neuer Beweis des Darstellungssatzes für Miquelsche Möbius-Ebenen. (German) [A new proof of the representation theorem for Miquelian Möbius planes] Abh. Math. Sem. Univ. Hamburg 65 (1995), 57–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement